Active substance
Dextromethorphan Hydrobromide + Guaifenesin + Phenylephrine Hydrochloride
2 products from 2 companies contain this in Canada.
2 without prescriptionsyrup
Available without a prescription
COUGH & CONGESTION20 mg + 400 mg + 10 mgWithout prescription Lsl Medplus Inc · Dextromethorphan Hydrobromide + Guaifenesin + Phenylephrine Hydrochloride · R05FA02DAYQUIL COUGH DM + CONGESTION20 mg + 400 mg + 10 mgWithout prescription Procter & Gamble Inc · Dextromethorphan Hydrobromide + Guaifenesin + Phenylephrine Hydrochloride · R05FA02
Same substance is not the same product. Strength, form, release mechanism and other ingredients all differ. Whether one can replace another is a decision for a pharmacist.